# SDR ASAA2017091621992

- Difficulty date: September 16, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,048 hours, 11,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL CRACKED BS 727J,  RBL 22.  ACFT GROUNDED.  REMOVED THE TRANSITION PANEL, FABRICATED A NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5, REPAIR 5.  ALODINED AND PRIMED IAW SRM 51-20-01, AND INSTALLED IAW SRM 53-00-53-2R-5, REPAIR 5.
